Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A characterization of locally euclidean spaces


Author: O. G. Harrold
Journal: Trans. Amer. Math. Soc. 118 (1965), 1-16
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1965-0205240-6
MathSciNet review: 0205240
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Aleksandrov, Combinatorial topology. I, Graylock Press, Rochester, N. Y., 1956. MR 0113218 (22:4056)
  • [2] J. W. Alexander, The combinatorial theory of complexes, Ann. of Math. 31 (1930), 292-320. MR 1502943
  • [3] R. H. Bing, A characterization of three-space by partitionings, Trans. Amer. Math. Soc. 70 (1951), 15-27. MR 0044827 (13:484c)
  • [4] M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66, (1960), 74-76. MR 0117695 (22:8470b)
  • [5] -, Locally flat embeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 0133812 (24:A3637)
  • [6] O. G. Harrold, Jr., Locally peripherally euclidean spaces are locally euclidean, Ann. of Math. (2) 74 (1961), 207-222. MR 0139155 (25:2592)
  • [7] -, Local unknottedness, local peripheral unknottedness and combinatorial structures, Proceedings of the Institute for $ 3$-dimensional Topology, University of Georgia, Athens Ga., Prentice-Hall, Englewood Cliffs, N. J., 1962.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0205240-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society